Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Feb 6, 2026, 12:05 PM MST for 7 counties in Colorado. It took effect at Feb 7, 2026, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2026, 12:05 PM MST (19:05 UTC)
- In effect from
- Feb 7, 2026, 11:00 AM MST
- Expired
- Feb 7, 2026, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 437 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3082 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413 WWUS85 KBOU 061905 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1205 PM MST Fri Feb 6 2026 COZ242-248>251-070315- /O.NEW.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/ Northeast Weld County-Logan County-Washington County- Sedgwick County-Phillips County- 1205 PM MST Fri Feb 6 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR northeast Weld, Logan, Washington, Phillips, and Sedgwick Counties... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 5 PM MST Saturday. * AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251. * TIMING...From 11 AM to 5 PM MST Saturday. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
584 WWUS85 KBOU 070530 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1030 PM MST Fri Feb 6 2026 COZ242-248>251-071900- /O.CON.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/ Northeast Weld County-Logan County-Washington County- Sedgwick County-Phillips County- 1030 PM MST Fri Feb 6 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST WELD, LOGAN, WASHINGTON, PHILLIPS, AND SEDGWICK COUNTIES... * AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251. * TIMING...From 11 AM to 5 PM MST Saturday. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
835 WWUS85 KBOU 070846 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 146 AM MST Sat Feb 7 2026 COZ238-243-244-072100- /O.EXA.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/ Larimer County Below 6000 Feet/Northwest Weld County- Central and South Weld County-Morgan County- 146 AM MST Sat Feb 7 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FOR EASTERN LARIMER, WELD, LOGAN, MORGAN, WASHINGTON, PHILLIPS, AND SEDGWICK COUNTIES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM this morning to 5 PM MST this afternoon. * AFFECTED AREA...Fire Weather Zones 238, 243 and 244. * TIMING...From 11 AM this morning to 5 PM MST this afternoon. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ242-248>251-072100- /O.CON.KBOU.FW.W.0007.260207T1800Z-260208T0000Z/ Northeast Weld County-Logan County-Washington County- Sedgwick County-Phillips County- 146 AM MST Sat Feb 7 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTHEAST WELD, LOGAN, WASHINGTON, PHILLIPS, AND SEDGWICK COUNTIES... * AFFECTED AREA...Fire Weather Zones 242, 248, 249, 250 and 251. * TIMING...From 11 AM this morning to 5 PM MST this afternoon. * WINDS...Northwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
001 WWUS85 KBOU 080004 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 504 PM MST Sat Feb 7 2026 COZ238-242>244-248>251-080115- /O.EXP.KBOU.FW.W.0007.000000T0000Z-260208T0000Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Central and South Weld County-Morgan County- Logan County-Washington County-Sedgwick County-Phillips County- 504 PM MST Sat Feb 7 2026 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN LARIMER, WELD, LOGAN, MORGAN, WASHINGTON, PHILLIPS, AND SEDGWICK COUNTIES... Red Flag conditions will diminish as winds gradually decrease. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Feb 6, 10:56 AM MST, 1 hour 9 minutes earlier. Its key messages:
- Well above normal temperatures through Monday.
- Elevated fire weather conditions expected on Saturday and possibly Monday due to mild, dry, and breezy conditions.
- Pattern change next week will lead to multiple chances of precipitation. Best chance for snow will be Wednesday into Thursday in the mountains.
Area forecast discussion, Feb 6, 10:56 AM MST, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1056 AM MST Fri Feb 6 2026 .KEY MESSAGES... - Well above normal temperatures through Monday. - Elevated fire weather conditions expected on Saturday and possibly Monday due to mild, dry, and breezy conditions. - Pattern change next week will lead to multiple chances of precipitation. Best chance for snow will be Wednesday into Thursday in the mountains. && .DISCUSSION /Through Thursday/... Issued at 1137 PM MST Thu Feb 5 2026 Mostly clear skies to continue through Friday as an upper level ridge continues to bring above normal temperatures to the region. We will see a clockwise flow around a surface high pressure system off to the northeast. Winds just off the surface Friday morning will be northeast, bringing slightly cooler temperatures for Friday with highs in the upper 50s to mid 60s. On Saturday, there will be a slight buckle in the ridging as a weak shortwave trough passes through the ridge. We'll see an increase in high clouds with this system late Friday night and Saturday morning. An increase in winds is also expected with breezy west to northwest winds, which may elevate the fire danger. On Sunday, the ridging continues with slight subsidence behind Saturday's weak shortwave trough. This is expected to result in mostly sunny skies and continued mild temperatures will highs in the 60s across northeast Colorado. A broad upper level low off the west coast of North America begins to break down the ridge Monday. Well above normal temperatures are expected to continue as flow aloft begins to increase out of the west to southwest. Models show a shortwave trough passing across the Northern Rockies Monday. This will strengthen flow aloft and possibly bring breezy/windy conditions to the area. The track and strength of the trough is still unclear, and will play a role in how strong or not the winds will be on Monday. Latest trend in the models has been for weaker winds. Broad upper level troughiness remains over the western U.S. for Tuesday through Thursday. The smaller scale details (shortwave troughs and jet streaks) are still messy with not much agreement yet among the models. While it's likely we see periods light snow in the mountains, when exactly is still unclear. As for areas east of the mountains, the chance for precipitation begins Tuesday and will run through Thursday. One or two of these weak embedded troughs could bring light precipitation to the lower elevation Tuesday through Thursday. As far as temperatures go, they will cool some with ridging no longer over the region. However, temperatures look to be near to slightly above normal with Pacific air over the region and arctic air nowhere nearby. && .AVIATION /18Z TAFS through 18Z Saturday/... Issued at 1040 AM MST Fri Feb 6 2026 VFR conditions are expected through this TAF package. Light winds will continue for the next few hours, before winds start to increase from the southeast this afternoon for KDEN and KAPA. Winds will gust around 20kts from the SSE at KAPA starting around 23Z and continue into the late evening. At KDEN, gusts around 19kts are expected between 02Z and 07Z this evening. Winds will turn towards drainage around midnight for KDEN and KAPA, eventually turning more NW and increasing in speed around 18Z tomorrow. Models are showing a Denver Cyclone developing near/north of Denver this afternoon, impacting winds at KBJC today. Winds at KBJC will be light and variable for much of this afternoon and evening. Winds will turn more westerly and strengthen in the mid morning tomorrow. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...12 AVIATION...AP
Hazardous weather outlook, Feb 6, 4:37 AM MST, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 437 AM MST Fri Feb 6 2026 COZ030>051-071145- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 437 AM MST Fri Feb 6 2026 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Dry weather with above normal temperatures will be in place through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.